Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
113 kg172 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 113 kg and is 172 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

113 kg172 cm
BMI = kg/m²
2.Easy
58 kg186 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 58 kg and is 186 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

58 kg186 cm
BMI = kg/m²
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 30/min, SpO₂ 90% on room air, blood pressure 112/68 mmHg, pulse 114/min, alert, temperature 38.1 °C. What is the NEWS2 total score?

RR 30SpO₂ 90%airSBP 112HR 114AT 38.1 °C
NEWS2 =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: holds on to furniture; IV therapy or saline lock: yes; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 115/min, a cry, cough or sneeze when stimulated, active movement and slow, irregular breathing with a weak cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 98% on room air, blood pressure 118/70 mmHg, pulse 82/min, responds only to pain, temperature 37.2 °C. Which clinical risk group does the patient fall into? Click it.

RR 12SpO₂ 98%airSBP 118HR 82PT 37.2 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. BMI = 38.2 kg/m²
  2. 2. BMI = 16.8 kg/m²
  3. 3. NEWS2 = 9
  4. 4. MFS = 90
  5. 5. reassuring
  6. 6. low–medium

Full step-by-step solutions: practise this topic on examproblems.com.